Fixed Point Theory and Applications
Volume 2005 (2005), Issue 3, Pages 295-305

An explicit construction of sunny nonexpansive retractions in Banach spaces

Arkady Aleyner and Simeon Reich

Department of Mathematics, The Technion – Israel Institute of Technology, Haifa 32000, Israel

Received 22 March 2005

Copyright © 2005 Arkady Aleyner and Simeon Reich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An explicit algorithmic scheme for constructing the unique sunny nonexpansive retraction onto the common fixed point set of a nonlinear semigroup of nonexpansive mappings in a Banach space is analyzed and a proof of convergence is given.